Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have high uric acid and high cholesterol. Boils in foot. Earlier had gout

my father in law is 70 years old and is suffering from high uric acid and now high cholestrol also. he has gout earlier which is giving him problem on and off. and now he has developed boils on his right foot . what can be the reason and solution /medicine for this. shirish wagh bangalore india email: YYYY@YYYY
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Let me know the exact status of your father's right foot.
This is actually a boil or right big toe joint inflammation due to increased uric acid.
You should consult with internal medicine specialist/ rheumatologist and should go for thorough check up.
If boil is present then complete antibiotic course is mandatory. If big boil is present then incision & drainage may be required.
He should go for repeat uric acid level for better clarification.
If effect of increased uric acid is present then uric acid lowering medications should be taken.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor